MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 2 ZIPLOOPS; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 2 ZIPLOOPS; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in the middle of the procedure when the implant was opened from the packaging, an inconsistency was noted in the loops, the surgeon generated tension to see if it could be resistant during the procedure, but it fractured.Therefore, another implant was used to complete the procedure.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: colombia.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The reported event for suture loop inconsistency is unable to be confirmed.Visual examination of the returned product identified 2 suture groups were returned.One suture group was returned with the button attached and the sutures ends are frayed and damaged, indicating attempted use.The second suture group was returned without the button attached, indicating attempted manipulation.Both suture groups were laid out and determined to be knotted appropriately during manufacturing.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIPTIGHT AC JOINT 2 ZIPLOOPS
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19350349
Report Number0001825034-2024-01276
Device Sequence Number12620386
Product Code JDR
UDI-Device Identifier00880304478824
UDI-Public(01)00880304478824(17)280207(10)0002497281
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number904835
Device Lot Number0002497281
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale